MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH
Model Number 0117840
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently, it is unknown whether the device may have caused or contributed to the reported event as no specific device failure mode or patient injury was alleged.The medical records provided included the patient's implant operative report and implant tracking log only.A manufacturing review was performed which found no anomalies during the manufacturing process of the device.If additional event and/or evaluation information is obtained, a follow up mdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
The following is based on a review of limited medical records and the attorney's legal claim provided to davol by the patient's attorney: on (b)(6) 2008 - the patient was diagnosed with post-hysterectomy vaginal vault prolapse, mixed urinary incontinence and pelvic pain.The patient underwent an abdominal sacrocolpopexy with implant of a bard ptfe mesh, bilateral salpingo-oophorectomy, combined anterior/posterior repair, implant of a non-davol uretex pubovaginal sling followed by cystoscopy and suprapubic catheter placement.The attorney alleges the patient experienced unspecified adverse patient outcome associated to use of the device.

Brand Name
PTFE MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7022803
Report Number1213643-2017-00837
Device Sequence Number19157241
Product Code FTL
UDI-Device Identifier00801741031083
UDI-Public(01)00801741031083(17)120628(10)HURB5397
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2012
Device Model Number0117840
Device Catalogue Number0117840
Device Lot NumberHURB5397
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;